# SDR USAA990780

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DUIRNG Q-3 CHECK, FOUND .25 INCH CRACK IN FRAME AT BS 480 S9R.  INSTALLED DOUBLER PER EA 65009.  (M)
